# SDR USAA2014050500019

- Difficulty date: May 2, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 42,609 hours, 24,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LENS COVER MISSING ON EMERGENCY EXIT LIGHT AT ROW 9 LT.  INSTALLED NEW LENS COVER IAW AMM 33-50-00 AT ROW 9LT.
